RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 46, Number 3, Pages 348–360 (Mi tmf2342)  

A method of summing nonalternating asymptotic series

D. I. Kazakov


Abstract: A method is proposed for recovering a function from its nonalternating asymptotic expansion. The method can also be applied when only a restricted number of terms of the series and the asymptotic behavior-of the coefficients of higher orders are known. The method is illustrated by the asymptotic expansion of a simple integral which simulates a functional integral in a theory with degenerate vacuum and by an anharmonic oscillator with twofold degeneracy.

Full text: PDF file (1663 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 46:3, 227–236

Bibliographic databases:

Received: 14.02.1980

Citation: D. I. Kazakov, “A method of summing nonalternating asymptotic series”, TMF, 46:3 (1981), 348–360; Theoret. and Math. Phys., 46:3 (1981), 227–236

Citation in format AMSBIB
\Bibitem{Kaz81}
\by D.~I.~Kazakov
\paper A~method of summing nonalternating asymptotic series
\jour TMF
\yr 1981
\vol 46
\issue 3
\pages 348--360
\mathnet{http://mi.mathnet.ru/tmf2342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622515}
\zmath{https://zbmath.org/?q=an:0455.40002|0468.40001}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 46
\issue 3
\pages 227--236
\crossref{https://doi.org/10.1007/BF01032732}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MN84000009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2342
  • http://mi.mathnet.ru/eng/tmf/v46/i3/p348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:275
    Full text:99
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019